# SDR HEEA076918

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: 206011135105
- Part serial: DI1442
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS IN THREADED AREA.
